# SDR USAA2009031090550

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,563 hours, 27,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: Z050H6055012
- Part serial: 00208
- Condition: Defective
- Location: Cabin
- Part time: 45,820 hours, 193,240 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 347-PHX - EEL - EMERGENCY EXIT LIGHTS FLICKER.  MAINTENANCE REMOVED AND REPLACED CABIN ASSIGNMENT MODULE IAW AIRBUS MAINTENANCE MANUAL 23-73-19.
